Fenrich, F. R., Luhmann, J. G. (1998) Geomagnetic response to magnetic clouds of different polarity. Geophysical Research Letters, 25 (15) 2999-3002 doi:10.1029/98gl51180
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Geomagnetic response to magnetic clouds of different polarity | ||
Journal | Geophysical Research Letters | ||
Authors | Fenrich, F. R. | Author | |
Luhmann, J. G. | Author | ||
Year | 1998 (August 1) | Volume | 25 |
Issue | 15 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/98gl51180Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 789534 | Long-form Identifier | mindat:1:5:789534:4 |
GUID | 0 | ||
Full Reference | Fenrich, F. R., Luhmann, J. G. (1998) Geomagnetic response to magnetic clouds of different polarity. Geophysical Research Letters, 25 (15) 2999-3002 doi:10.1029/98gl51180 | ||
Plain Text | Fenrich, F. R., Luhmann, J. G. (1998) Geomagnetic response to magnetic clouds of different polarity. Geophysical Research Letters, 25 (15) 2999-3002 doi:10.1029/98gl51180 | ||
In | (1998, August) Geophysical Research Letters Vol. 25 (15) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.